Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 175, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 23, 2008, 6:01 PM CDT for Cherokee County, Crawford County, Kansas; Barton County, Missouri. It was in force for 38 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2008, 6:01 PM CDT (23:01 UTC)
- Expired
- Apr 23, 2008, 6:39 PM CDT
- In force
- 38 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Cherokee County, KS, Crawford County, KS, Barton County, MO
The radar
The Springfield radar (KSGF), 121 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 6:10 PM CDT | TSTM WND GST 55 | 5 Sw Pittsburg, KS | |
| Apr 23, 6:15 PM CDT | TSTM WND GST 0 | Girard, KS | 50 MPH GUSTS |
| Apr 23, 6:17 PM CDT | TSTM WND DMG | Pittsburg, KS | LARGE TREE BLOWN DOWN IN PITTSBURG. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 1:52 PM CST | Tornado Watch | SPC | 146 days |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.0 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1260 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 868 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 232301
SVRSGF
KSC021-037-MOC011-240000-
/O.NEW.KSGF.SV.W.0175.080423T2301Z-080424T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
601 PM CDT WED APR 23 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CRAWFORD COUNTY IN SOUTHEAST KANSAS...
NORTHEASTERN CHEROKEE COUNTY IN SOUTHEAST KANSAS...
WESTERN BARTON COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 700 PM CDT.
* AT 558 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR CHICOPEE...OR NEAR PITTSBURG...MOVING
NORTH AT 30 MPH. THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
6 MILES WEST OF MINDENMINES BY 605 PM CDT.
ARMA AND 8 MILES EAST OF GIRARD BY 610 PM CDT.
ENGLEVALE AND MULBERRY BY 615 PM CDT.
ARCADIA BY 620 PM CDT.
THE TOWNS OF YALE...RINGO...FRANKLIN...POLK...BURGESS...CROWEBURG AND
OSKALOOSA ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
LAT...LON 3768 9489 3765 9462 3764 9449 3736 9459
3736 9462 3729 9462 3731 9484 3767 9493
TIME...MOT...LOC 2301Z 188DEG 47KT 3740 9471
$$
CLAYCOMB3 follow-up statements
000
WWUS53 KSGF 232317 RRA
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
616 PM CDT WED APR 23 2008
KSC021-232326-
/O.CAN.KSGF.SV.W.0175.000000T0000Z-080424T0000Z/
CHEROKEE KS-
616 PM CDT WED APR 23 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHEROKEE COUNTY
IS CANCELLED...
LAT...LON 3768 9484 3765 9463 3765 9458 3764 9457
3765 9451 3764 9450 3736 9461 3736 9462
3734 9462 3733 9484 3767 9489
TIME...MOT...LOC 2316Z 188DEG 47KT 3747 9470
$$
KSC037-MOC011-240000-
/O.CON.KSGF.SV.W.0175.000000T0000Z-080424T0000Z/
CRAWFORD KS-BARTON MO-
616 PM CDT WED APR 23 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR EASTERN CRAWFORD AND WESTERN BARTON COUNTIES...
AT 612 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR PITTSBURG...MOVING NORTH AT 35 MPH. THIS
STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL
SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ENGLEVALE AND MULBERRY BY 625 PM CDT.
ARCADIA BY 630 PM CDT.
THE TOWNS OF POLK...BURGESS...CROWEBURG AND OSKALOOSA ARE IN THE PATH
OF THIS SEVERE THUNDERSTORM.
AT 610 PM...DAMAGING WINDS WERE REPORTED 5 MILES SOUTHWEST OF
PITTSBURG WITH THIS STORM.
LAT...LON 3768 9484 3765 9463 3765 9458 3764 9457
3765 9451 3764 9450 3736 9461 3736 9462
3734 9462 3733 9484 3767 9489
TIME...MOT...LOC 2316Z 188DEG 47KT 3747 9470
$$
CLAYCOMB000
WWUS53 KSGF 232329
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
629 PM CDT WED APR 23 2008
KSC037-MOC011-240000-
/O.CON.KSGF.SV.W.0175.000000T0000Z-080424T0000Z/
CRAWFORD KS-BARTON MO-
629 PM CDT WED APR 23 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR EASTERN CRAWFORD AND NORTHWESTERN BARTON COUNTIES...
AT 627 PM CDT...A A SEVERE THUNDERSTORM WAS REPORTED NEAR FRANKLIN...
OR NEAR ARMA...MOVING NORTHEAST AT 36 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MULBERRY AND ENGLEVALE BY 635 PM CDT.
ARCADIA BY 645 PM CDT.
THE TOWNS OF BURGESS AND OSKALOOSA ARE IN THE PATH OF THIS SEVERE
THUNDERSTORM.
LAT...LON 3767 9489 3768 9481 3765 9464 3765 9458
3764 9457 3765 9452 3765 9451 3764 9450
3738 9465 3746 9483
TIME...MOT...LOC 2329Z 210DEG 32KT 3753 9468
$$
CLAYCOMB000
WWUS53 KSGF 232339
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
638 PM CDT WED APR 23 2008
KSC037-MOC011-232348-
/O.CAN.KSGF.SV.W.0175.000000T0000Z-080424T0000Z/
CRAWFORD KS-BARTON MO-
638 PM CDT WED APR 23 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CRAWFORD AND
NORTHWESTERN BARTON COUNTIES IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 3767 9489 3768 9481 3765 9464 3765 9458
3764 9457 3765 9452 3765 9451 3764 9450
3738 9465 3746 9483
TIME...MOT...LOC 2338Z 210DEG 32KT 3760 9463
$$
CLAYCOMBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 2:10 PM CDT, 3 hours 51 minutes earlier.
Area forecast discussion, Apr 23, 2:10 PM CDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
210 PM CDT WED APR 23 2008
.DISCUSSION...
SEVERE WEATHER AND HEAVY RAIN POTENTIAL FROM TONIGHT THROUGH
FRIDAY ARE THE FORECAST CHALLENGES THIS FORECAST PACKAGE.
SHORT TERM (TONIGHT THROUGH SATURDAY MORNING)...
CURRENTLY...WARM FRONT OVER THE FORECAST AREA...GENERALLY FROM
ROUND SPRING TO BOLIVAR TO PITTSBURG KANSAS AT THIS TIME. NORTH OF
THE FRONT...DEW POINTS ARE IN THE MID 50S WHILE SOUTH OF THE FRONT
DEW POINTS ARE IN THE LOW 60S. INTENSE CONVECTION ONGOING ACROSS
CENTRAL KANSAS AND NORTHWEST OKLAHOMA. VERY HEAVY RAINFALL BEING
REPORTED WITH THESE THUNDERSTORMS WITH SOME STORM REPORTS OF
QUARTER SIZED HAIL. LOOKING AT 850MB STREAMLINE CONVERGENCE...THE
WRF PROGS SHOW THE BEST PLACEMENT OF THIS CONVERGENCE IN RELATION
TO THE CONVECTION. OVER THE CWA...LAPS SOUNDINGS AT 18Z FOR SGF
SHOWING US BASICALLY UNCAPPED...CAPE VALUES OVER 2500 J/KG AND
ALMOST NO CIN. SO WE ARE PRIME FOR CONVECTION TO BEGIN AT ANY
TIME. ONLY INGREDIENT MISSING IS A FORCING MECHANISM TO GET
CONVECTION GOING. PACIFIC MOISTURE CONTINUES TO STREAM INTO
OKLAHOMA AND NORTHERN TEXAS...MOVING TOWARDS THE NORTHEAST IN OUR
GENERAL DIRECTION.
FOR TONIGHT...WENT AHEAD AND FOLLOWED 850MB STREAMLINE CONVERGENCE
AS THIS SEEMS TO WORK WELL FOR A SUMMERTIME CONVECTIVE SITUATION
THAT IT LOOKS LIKE WE ARE IN AT PRESENT. WRF STREAMLINES SHOW
CONVERGENCE SHIFTING EASTWARD OUT OF CENTRAL KANSAS THROUGH THE
EARLY EVENING AND THEN OVER WESTERN MISSOURI LATE THIS EVENING.
PENDING ANY ROGUE THUNDERSTORM DEVELOPMENT THIS AFTERNOON THAT MAY
KICK OFF SOME OUTFLOW BOUNDARIES...OR ANY OUTFLOW BOUNDARIES THAT
MAY MOVE IN FROM KANSAS OR OKLAHOMA...DO BELIEVE THIS IS WHEN THE
SHOW WILL GET GOING. WRF MODEL SHOWING A FAIRLY GOOD 850MB JET
AROUND 20 TO 25 KTS EARLY THIS EVENING...INCREASING TO AROUND
35KTS AROUND 06Z. THIS JET SHOULD INTERACT WITH THE WARM FRONT AND
HEAVY RAIN SHOULD COMMENCE. FOLLOWING WRF GUIDANCE...PROG SOUNDING
SHOWING PWATS INCREASING FROM 1.2 INCHES THIS AFTERNOON UP TO 1.5
INCHES BY THURSDAY MORNING. LONG...SKINNY CAPE PRFILE SUGGESTS
EFFICIENT RAIN PRODUCING THUNDERSTORMS. SO...THOUGH NOT ENTIRELY
RULING OUT SEVERE HAIL POTENTIAL...DO BELIEVE THE LARGEST THREAT
IS GOING TO BE TRAINING THUNDERSTORMS PRODUCING HEAVY RAIN ALONG
THE WARM FRONT.
HEAVIEST RAINFALL LOOKS TO BE MID MORNING THURSDAY INTO THE
AFTERNOON AS THE UPPER LEVEL TROUGH MOVES THROUGH THE CWA. USING
HPC QPFS...LOOKING AT PRECIP AMOUNTS OF 2-3 INCHES ACROSS THE
WESTERN HALF OF THE CWA WITH MAYBE 1-1.5 INCHES ACROSS OUR SOUTH
CENTRAL ZONES. WITH THESE HIGHLY EFFICIENT THUNDERSTORMS...WOULD
EXPECT SOME AREAS TO EXPERIENCE EVEN HIGHER AMOUNTS THAN THIS.
UPPER SHORTWAVE PUSHES THROUGH THURSDAY AFTERNOON...BUT IN THE LOW
LEVELS...WE MAINTAIN A MOIST SOUTHERLY FLOW. COLD FRONT ACTUALLY
DOES NOT PUSH THROUGH UNTIL FRIDAY MORNING WITH RAIN ENDING LATE
FRIDAY AFTERNOON. COULD SEE SOME SEVERE THUNDERSTORMS WITH THIS
FRONT...BUT WILL WAIT TO SEE HOW THIS EVENT UNFOLDS BEFORE
ADVERTISING SEVERE THUNDERSTORMS.
LONG TERM (SATURDAY THROUGH WEDNESDAY)...
THE EXTENDED PERIOD WILL BEGIN WITH SURFACE RIDGE OVER THE CWA IN
THE WAKE OF FRIDAY/FRIDAY NIGHTS COLD FRONT. PRECIPITATION
ASSOCIATED WITH THE COLD FRONT SHOULD BE TO THE EAST OF THE AREA BY
SATURDAY MORNING. ANOTHER UPPER LEVEL SHORTWAVE WILL ROTATE AROUND
THE UPPER TROUGH AND INTO MISSOURI BY SATURDAY NIGHT DRAGGING A
SURFACE COLD FRONT THROUGH THE AREA LATE SATURDAY NIGHT INTO SUNDAY
MORNING. THIS WILL BRING ANOTHER CHANCE OF THUNDERSTORMS TO THE
AREA. NORTHWEST FLOW EXPECTED TO CONTINUE THROUGH TUESDAY NIGHT
WITH MORE ZONAL FLOW SETTING UP BY MIDWEEK NEXT WEEK. A SURFACE LOW
IS FORECAST TO DEVELOP OUT IN THE PLAINS WITH A WARM FRONT SETTING
UP OVER THE MISSOURI OZARKS. HAVE INTRODUCED SOME POPS FOR NEXT
WEDNESDAY TO ACCOUNT FOR THIS.
LINDENBERG
&&
.AVIATION...
FOR THE 18Z KSGF/KJLN TAFS...CONVECTION OVER KANSAS AND EASTERN
OKLAHOMA TO MOVE INTO THE AREA THIS AFTERNOON FROM SOUTHWEST TO
NORTHEAST. GIVEN NO CONVECTION GOING YET ON LOCAL RADAR...HAVE
DECIDED TO GO WITH VCTS IN TAFS UNTIL IT GETS GOING AND THEN TRY TO
NAIL DOWN TIMING. AS MOISTURE GETS IN HERE OVERNIGHT...EXPECT
CEILINGS TO DROP TO PREDOMINANTLY MVFR AFTER MIDNIGHT OR SO...THEN
POSSIBLY IFR OVER THE SGF TERMINAL TEMPORARILY THURSDAY
MORNING.
GCC
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY MORNING
FOR MOZ055-056-066>069-077>081-088>091-093>095-101>104.
KS...FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY MORNING
FOR KSZ073-097-101.
&&Hazardous weather outlook, Apr 23, 3:10 PM CDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 310 PM CDT WED APR 23 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-242015- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 310 PM CDT WED APR 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AS A WARM FRONT REMAINS OVER SOUTHERN MISSOURI. MODERATE INSTABILITY AND WEAK WIND SHEAR WILL FAVOR LARGE HAIL AND HEAVY RAINFALL AS THE MAIN THREATS FOR ANY STORMS THAT BECOME SEVERE. MORE WIDESPREAD STORM DEVELOPMENT IS EXPECTED TONIGHT. HEAVY RAINFALL AND FLOODING OF LOW LYING AREAS WILL BE POSSIBLE...MAINLY ALONG AND WEST OF A LINE FROM VERSAILLES TO BRANSON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STORMS WITH HEAVY RAIN ARE EXPECTED TO BE ONGOING THURSDAY MORNING AS AN UPPER LEVEL DISTURBANCE LIFTS ACROSS CENTRAL AND NORTHERN MISSOURI. ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP LATE THURSDAY NIGHT INTO FRIDAY AS A COLD FRONT AND ASSOCIATED UPPER LEVEL STORM SYSTEM MOVE ACROSS THE AREA. THERE WILL BE ADDITIONAL CHANCES FOR THUNDERSTORMS ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED BY 5 PM SOUTH AND WEST OF A LINE FROM OSCEOLA TO CRANE TO GAINESVILLE AFTER 4 PM. SPOTTERS WILL LIKELY BE NEEDED NORTH OF THIS LINE AFTER 7 PM THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) CLAYCOMB
In the hours before
Local storm report, Apr 23, 5:07 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
507 PM CDT WED APR 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM HAIL 2 N REDFIELD 37.87N 94.88W
04/23/2008 E0.50 INCH BOURBON KS EMERGENCY MNGR
HALF INCH HAIL AND HEAVY RAIN NORTH OF REDFIELD.
&&
BARJENBRUCHLocal storm report, Apr 23, 5:26 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
526 PM CDT WED APR 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL NEOSHO 36.87N 94.37W
04/23/2008 E0.75 INCH NEWTON MO PUBLIC
PUBLIC REPORTED DIME SIZE HAIL
0525 PM HAIL NEOSHO 36.87N 94.37W
04/23/2008 E0.75 INCH NEWTON MO PUBLIC
PUBLIC REPORTED DIME SIZE HAIL
&&
BARJENBRUCHLocal storm report, Apr 23, 5:31 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
531 PM CDT WED APR 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM HAIL KIMBERLING CITY 36.63N 93.42W
04/23/2008 E0.75 INCH STONE MO BROADCAST MEDIA
&&
BARJENBRUCHLocal storm report, Apr 23, 5:33 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
533 PM CDT WED APR 23 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0532 PM HAIL DEVON 37.92N 94.82W
04/23/2008 E1.75 INCH BOURBON KS LAW ENFORCEMENT
&&
AFLocal storm report, Apr 23, 5:57 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
557 PM CDT WED APR 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM HAIL LOCKWOOD 37.39N 93.95W
04/23/2008 E1.00 INCH DADE MO CO-OP OBSERVER
ONE INCH HAIL AND 26 MPH WIND GUSTS REPORTED IN LOCKWOOD.
&&
BARJENBRUCHLocal storm report, Apr 23, 6:01 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
601 PM CDT WED APR 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM TSTM WND GST 2 W CARL JUNCTION 37.18N 94.60W
04/23/2008 E60 MPH JASPER MO TRAINED SPOTTER
60 MPH WIND GUSTS NEAR THE KANSAS MISSOURI STATE LINE
JUST WEST OF CARL JUNCTION.
&&
BARJENBRUCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 3:38 AM CDT | Flood Watch | SGF | Bourbon, Cherokee, Crawford | 31 hr |
| Apr 23, 4:21 PM CDT | Severe Thunderstorm Warning | SGF | Bourbon | 54 min |
| Apr 23, 5:31 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee | 48 min |
| Apr 23, 5:33 PM CDT | Severe Thunderstorm Warning | SGF | Bourbon | 20 min |
| Apr 23, 6:01 PM CDT | Flash Flood Warning | SGF | Cherokee, Crawford | 6 hr |
| Apr 23, 6:13 PM CDT | Severe Thunderstorm Warning | SGF | Bourbon, Crawford | 49 min |
| Apr 23, 6:33 PM CDT | Flash Flood Warning | SGF | Bourbon | 7 hr |
| Apr 23, 3:17 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 58 min |
| Apr 23, 3:46 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 50 min |
| Apr 23, 3:58 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 62 min |
| Apr 23, 4:43 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 62 min |
| Apr 23, 5:41 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 38 min |
| Apr 23, 5:48 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 57 min |
| Apr 23, 6:24 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 66 min |
| Apr 23, 6:38 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 67 min |
| Apr 23, 6:43 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 49 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.